# SDR ASAA2016021215416

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 705 hours, 244 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRESS OF RECALL, AIR CONDITION CONTROLLER CABIN ZONE TEMP ILLUMINATED.  LIGHT RESETS WITH MASTER CAUTION PUSH TO RESET.  ACFT GROUNDED.  NR 2 CABIN TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  RESET FLT DECK TRIM VALVE FAULT.  NR 2 CABIN TEMP CONTROLLER PASSES BITE TESTS, REF AMM 21-61, TASK 801.
